MathSciNet Relay Station
MathSciNet bibliographic data
MR1154540 (94e:60072) 60J65 (58G32)
Driver, Bruce K. A Cameron-Martin type quasi-invariance theorem for pinned Brownian motion on a compact Riemannian manifold. Trans. Amer. Math. Soc. 342 (1994), no. 1, 375–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement